# SDR QXEA2013052101024

- Difficulty date: May 21, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,946 hours, 29,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 85307366001
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING JACKING OF ACFT,  FOUND THE ATTACH BRACKET FOR THE FWD EMERGENCY DOOR SURROUND BROKEN ON THE AIRFRAME DOOR APERATURE (AFT MIDDLE BRACKET).  REPLACED BRACKET IAW SRM 51-42-05.
